Translator Disclaimer
September 2013 Analytic torsion and $L^2$-torsion of compact locally symmetric manifolds
Werner Müller, Jonathan Pfaff
J. Differential Geom. 95(1): 71-119 (September 2013). DOI: 10.4310/jdg/1375124610

Abstract

In this paper we study the analytic torsion and the $L^2$-torsion of compact locally symmetric manifolds. We consider the analytic torsion with respect to representations of the fundamental group which are obtained by restriction of irreducible representations of the group of isometries of the underlying symmetric space. The main purpose is to study the asymptotic behavior of the analytic torsion with respect to sequences of representations associated to rays of highest weights.

Citation

Download Citation

Werner Müller. Jonathan Pfaff. "Analytic torsion and $L^2$-torsion of compact locally symmetric manifolds." J. Differential Geom. 95 (1) 71 - 119, September 2013. https://doi.org/10.4310/jdg/1375124610

Information

Published: September 2013
First available in Project Euclid: 29 July 2013

zbMATH: 1281.58022
MathSciNet: MR3128980
Digital Object Identifier: 10.4310/jdg/1375124610

Rights: Copyright © 2013 Lehigh University

JOURNAL ARTICLE
49 PAGES


SHARE
Vol.95 • No. 1 • September 2013
Back to Top